Phone
E-mail acalsina@mat.uab.cat
Position Full Professor at UAB
Research interests Analysis & PDE
Area Analysis and Partial Differential Equations
Calsina, Angel
Biosketch

Since 2005 I am professor in the Department of Mathematics of the UAB. Previously I was professor at the University of Girona, and prior to this, assistant professor and associate professor at the UAB. I have been IP of several research projects and I have been advisor of nine doctoral thesis.

Projects
  • Since 2010:
    MTM2017-84214-C2-2-P “Modelización matemática, biología teórica y dinámica de poblaciones”. (01/01/2018-31/12/2021, as IP)
  • MTM2014-52402-C3-2P “Dinámica de poblaciones y modelización matemática de la evolución biológica”. (01/01/2015-31/08/2018, as IP)
  • MTM2011-27739-C04-02 “Ecuaciones en derivadas parciales en Física y Biología-Matemática: Modelos micro y macroscópicos”. (01/01/2012-31/12/2015, IP 01/10/12-31/12/2015)
  • MTM2008 06349-C03-03 “Ecuaciones cinéticas y macroscópicas en modelos de Física-Matemática y
    Biología-Matemática” (01/01/2009-31/12/2011, IP José Antonio Carrillo de la Plata)
Selected publications
  • C. Barril, A. Calsina, S. Cuadrado, J. Ripoll, On the basic reproduction number in continuously structured populations. Por aparecer en Mathematical Methods in the Applied Sciences.
  • C. Barril, A. Calsina, J. Ripoll On the reproduction number of a gut microbiota model. Bulletin of Mathematical Biology 79 (2017), no. 11, 2727–2746.
  • R. Borges, A. Calsina, S. Cuadrado, O. Diekmann, Delay equation formulation of a cyclin-structured cell population model. Journal of Evolution Equations, 14 no. 4-5 (2014). 841-862.
  • A. Calsina, J. Farkas, Positive steady states of structured population models with finite dimensional nonlinearities. SIAM Journal on Mathematical Analysis, 46 (2014), 1406-1426.
  • Àngel Calsina, Jordi Ripoll. Evolution of age-dependent sex-reversal under adaptive dynamics. Journal of Mathematical Biology, 60 (2) 161-188 (2010).